# SDR IPXA10658514

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114T410357G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C,  LT WING - NR 3 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED     LT WING NR 3 SLAT INBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2 FIG 201 REV 46 JUST AT OSS723.9, ORG MATL IS 7075T6-0063IN, CRACK LENGTH 0.12" DAMAGED CUTOUT SIZE IS 8.875" X 7.125" THIS IS CLASSIFIED AS A MAJOR REPAIR WITH 7075T6-0071IN AS REPAIR DOUBLER AND 7075T6-0063IN AS REPAIR PLATE, REPAIR SIZE IS 11.875" X 10.25".
